# SDR 97ZZZM953

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Blade
- Condition: Broken
- Location: Apu
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

ON SHORT FINAL OMA, APU FIRE WARNING RED LIGHT AND MASTER FIRE WARNING LIGHT ON.  APU SHUTDOWN AND APU FIRE SWITCH PULLED AND ROTATED.  BOTTLE DISCHARGED NORMALLY.  APU FIRE CHECKLIST COMPLETED (M23206).  ACCESS APU AREA, OPEN COWL, PULL APU SHROUD AND NOTED NORMAL BOTTLE DISCHARGED.  NO FIRE EVIDENCE NOTED.  APU INOP DUE TO INOP FIRE WARNING SYSTEM.  DEFERRED THE APU FIRE DETECTION SYSTEM, 26-8 (1), THE FIRE EXTINGUISHER SYSTEM 26-7, AND THE FIRE BOTTLE DISCHARGE DISC 26-5.  CLEARED THE ITEMS AND WHEN ATTEMPTING TO START THE APU NOTICED SEVERE VIBRATION.  INSPECTED APU AND FOUND BROKEN TURBINE BLADE.  THE APU REQUIRES REPLACEMENT.  (M)
